Anyone experienced a scratchy sore throat and the back of tongue swollen. I have had this now for 6 weeks. It is worse in the morning gradullay improves during the day. I have been diagnosed with PV and take hydroxycarbomide 3tabs and 2tabs on alternative days and aspirin. It's just annoying
Sore throat and swollen tongue: Anyone experienced... - MPN Voice
I've had a sore throat and bad cough for weeks, it gets better then flares up again. I've got ET and take hydroxy, 2 weekdays, 3 at weekends and aspirin. I think it's just harder to get rid of when you're not in the peak of health. Haven't had a swollen tongue, though I did used to get one when I was first on hydroxy.
Hope you're feeling better soon.
Thanks Lizziep, yes maybe it will take longer and I have had a cough too. Let's all look forward to spring. X
When I was taking hydroxy I used to get exactly those symptoms quite often. I think it is one of the side effects. They have gone away now I take agrilide instead.
Hi Susanneh ,,That's sure not nice , my Haematologest always told me to rerun to him if I get symptoms like your having , have you asked about this , seems like a long time to feel like that , x I do hope your feeling better soon x Pam x
Hi, yes have had exactly the same and did mention to haematologist that had had a sore throat for 6 weeks prior to seeing her, plus swollen tongue, but am on different medication (Busulfan) and not every day. Have ET. Had strange sore throat that came and went over 2 years before being diagnosed with ET and was v puzzled by it, so does make me wonder if it is associated with the disease. Wish you the best and hope it goes and stays away. Tinkerbell13
I have this and my tongue swells especially in the morning. Ive had a problem with my throat since taking sulfasalazine and MTX in April 2014. My GP sent me to ENT who said I have GERD and Sjorgens but after meds for this I still have this problem. My throat gets kind of sore and hoarse and voice gets husky and I have the feeling of a lump constantly there making swallowing difficult. I have suggested to my GP that it may be my thyroid as I have other symptoms including weight gain but he dismissed this. I am supposed to be taking hydroxy now but am worried about starting it. Joolz.x
Hi Suzanneh, I hope by now your mouth soreness has cleared up, but just in case it is still bothering you I had the same problem and my lovely GP thought it could be Thrush due to the amount of medications I have to take, I have PVR, I am 70 and have numerous other problems, so I taken her advice and used a solution to relieve Thrush, you just take a 1ml spoonful of this liquid into the mouth, it is quite pleasant, swirl it around then swallow, simple. And it worked, so ask your doc for some relief... we don't have to suffer... PV will do all that for us.
Hi Bordeaux girl, my throat and tongue have cleared thanks but since then I keep having mouth ulcers and more recently two abscesses in two weeks. It seems I have never been away from my dentist. In fact going this morning. Had heck of a lot more fatigue lately and just want to eat sugar. Must get to grips with this or at this rate I will be putting weight on. Just feel a mess at the moment. Maybe it's my age I am 62 ? But sometimes I wonder if it's PV and the hydroxy.